MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LATEX EXTENSION TUBING - STERILE; EXTENSION TUBING WITH CONNECTOR

C.R. BARD, INC. (COVINGTON) -1018233 LATEX EXTENSION TUBING - STERILE; EXTENSION TUBING WITH CONNECTOR
Catalog Number 6A4194
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the extension tubing tends to bend and as a result urine backs up.No medical intervention was reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿bended tube¿ with a potential root cause of "incorrect assembly operation of tube coiling (incorrect assembly)" the lot number is unknown therefore the device history record could not be reviewed.This product is part of the devices that are commonly known to physicians for rx exemptions for having adequate direction for use as per 21 cfr subpart d section 801.109 (c), referencing: ¿provided, however, that such information may be omitted from the dispensing package if, but only if, the article is a device for which directions, hazards, warnings, and other information are commonly known to practitioners licensed by law to use the device.Upon written request, stating reasonable grounds therefor, the commissioner will offer an opinion on a proposal to omit such information from the dispensing package under this proviso¿.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
LATEX EXTENSION TUBING - STERILE
Common Device Name
EXTENSION TUBING WITH CONNECTOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8898954
Report Number1018233-2019-04780
Device Sequence Number16581058
Product Code KNX
UDI-Device Identifier00801741051579
UDI-Public(01)00801741051579
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number6A4194
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1